# SDR ASAA2023071444040

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,141 hours, 16,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. PERFORMED FORWARD ENTRY DOOR TEST REF B737-800 AMM 52-11-00. TEST FAIL, TORQUE TO CLOSE L1 DOOR EXCEEDS LIMITS. PERFORMED GVI OF CENTERING GUIDE AND TRACK. NO DEFECTS NOTED. PERFORMED FORWARD ENTRY DOOR SYSTEM TEST REF AMM 52-11-00, FOUND 2 FORWARD STOP PINS AND 2 AFT STOP PINS OUT OF ADJUSTMENT. ADJUSTED STOP PINS REF AMM 52-11-00. PERFORMED FWD ENTRY DOOR TORQUE TEST REF AMM 52-11-00. DOOR TORQUE WITHIN LIMITS AND ALL DIMENSIONS WITHIN LIMITS.
